International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 137 | Views: 198

Research Paper | Mathematics | Kenya | Volume 4 Issue 2, February 2015


A Mathematical Model of Cervical Cancer in Kenya

Lucy W Kivuti-Bitok | Ganesh P Pokhariyal | Geoff McDonnell | Roudsari Abdul


Abstract: Background In this paper dynamic models for cervical cancer among women with diagnosed and undiagnosed cervical cancer have been constructed. Methods Differential equations for the population of women in each stage of diagnosed and undiagnosed cervical cancer were developed. The year 2010 was used as the base year. The equations were run through MatlabTM and results are presented in graphs. Results and Discussion The growth patterns for both diagnosed and undiagnosed status in the population were identical. However, the only difference between the two has been observed as the initial values that are estimated from the WHO/ICO report taking 2010 as the base year for the respective stages. This was with assumption of no change in detection process.


Keywords: Cervical cancer, mathematical modeling, Kenya, stages


Edition: Volume 4 Issue 2, February 2015,


Pages: 458 - 464


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top